# SDR FDEA200909193333

- Difficulty date: September 19, 2009
- Submitted: September 21, 2009
- Operation: Air carrier
- Aircraft: N919FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24636
- Aircraft time: 67,637 hours, 21,566 cycles
- System (JASC): 3400 · Navigation System
- Part: Switch
- Condition: Out Of Position
- Location: Airspeed Zipper
- Stage of operation: CR
- How discovered: O
- Nature of condition: W, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND PASSING 10,000 FT, AIRSPEED ZIPPER DID NOT INCREASE TO EXPECTED CLIMB AIRSPEED,  MAX AIRSPEED 268 KTS AT FL 360, ZIPPER RESTRICTED  AIRSPEED TO 238 KIAS. DURING DESCENT, PASSING FL300 ZIPPER INCREASED TO 268. DURING APPROACH ZIPPER INDICATIONS WERE NORMAL WITH FLAP EXTENSIONS.   FOUND VMO/MMO SWITCH ON THE P65 PNL TO BE IN THE ALTN POSITION. RETURNED TO NORMAL AND INSTALLED NEW  SHEAR WIRE. PERFORMED OPS CHECK IAW MM 34-12-00-5.  OPS GOOD.
